Bergweiler, Walter; Karpińska, Boguslawa and Stallard, Gwyneth M.
The growth rate of an entire function and the Hausdorff dimension of its Julia set.
Journal of the London Mathematical Society, 80(3) pp. 680–698.
Let f be a transcendental entire function in the Eremenko-Lyubich class B. We give a lower bound for the Hausdorff dimension of the Julia set of f that depends on the growth of f. This estimate is best possible and is obtained by proving a more general result concerning the size of the escaping set of a function with a logarithmic tract.
Actions (login may be required)